Alert archive / North Dakota / Flash Flood Warnings in 2024

Flash Flood Warning 5, NWS Bismarck, ND

August 29, 2024Stutsman County, North Dakota

NWS Bismarck, ND issued this flash flood warning at Aug 29, 2024, 1:08 AM CDT for Stutsman County, North Dakota. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2024, 1:08 AM CDT (06:08 UTC)
Expired
Aug 29, 2024, 4:15 AM CDT
In force
3 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

County Stutsman County, ND

The radar

The Bismarck radar (KBIS), 121 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 6.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2024-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2577 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2024-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2577 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

207 
WGUS53 KBIS 290608
FFWBIS
NDC093-290915-
/O.NEW.KBIS.FF.W.0005.240829T0608Z-240829T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Bismarck ND
108 AM CDT Thu Aug 29 2024

The National Weather Service in Bismarck has issued a

* Flash Flood Warning for...
  Southwestern Stutsman County in southeastern North Dakota...

* Until 415 AM CDT.

* At 108 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts up to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Medina, Streeter, Cleveland and Windsor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4704 9905 4696 9891 4685 9902 4673 9913
      4664 9939 4676 9944 4690 9932 4692 9931

FLASH FLOOD...RADAR INDICATED

$$

Hamilton
2 follow-up statements
174 
WGUS73 KBIS 290650
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
150 AM CDT Thu Aug 29 2024

NDC093-290915-
/O.CON.KBIS.FF.W.0005.000000T0000Z-240829T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stutsman ND-
150 AM CDT Thu Aug 29 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT EARLY THIS 
MORNING FOR SOUTHWESTERN STUTSMAN COUNTY...

At 150 AM CDT, Doppler radar indicated thunderstorms have moved out 
of the warned area. Radar estimated between 1 and 2 inches of rain 
fell over an area that previously received between 1 and 3 inches of 
rain. Although the rain has ended, excessive runoff may still be 
producing flooding. Additional thunderstorms are possible later 
tonight.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Medina, Streeter, Cleveland and Windsor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Be especially cautious at night when it is 
harder to recognize the dangers of flooding.

&&

LAT...LON 4704 9905 4696 9891 4685 9902 4673 9913
      4664 9939 4676 9944 4690 9932 4692 9931

FLASH FLOOD...RADAR INDICATED

$$

Hamilton
469 
WGUS73 KBIS 290919
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
419 AM CDT Thu Aug 29 2024

NDC093-290929-
/O.EXP.KBIS.FF.W.0005.000000T0000Z-240829T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stutsman ND-
419 AM CDT Thu Aug 29 2024

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN STUTSMAN 
COUNTY...

The heavy rain has ended and flood waters are receding. However, 
local runoff may be producing high water in normally flood prone 
areas. Please continue to heed any remaining road closures.

&&

LAT...LON 4704 9905 4696 9891 4685 9902 4673 9913
      4664 9939 4676 9944 4690 9932 4692 9931

$$

Hamilton

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 12:39 AM CDT, 29 minutes earlier. Its key messages:

  • Scattered thunderstorms, some possibly severe will continue overnight across central North dakota. Heavy rainfall could also bring localized flooding.
  • Gusty west to northwest winds and cool conditions Thursday.
  • Seasonably cool to near normal temperatures are forecast through the holiday weekend, with a warming trend next week.
Area forecast discussion, Aug 29, 12:39 AM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1239 AM CDT Thu Aug 29 2024

.KEY MESSAGES...

- Scattered thunderstorms, some possibly severe will continue
  overnight across central North dakota. Heavy rainfall could
  also bring localized flooding.

- Gusty west to northwest winds and cool conditions Thursday.

- Seasonably cool to near normal temperatures are forecast
  through the holiday weekend, with a warming trend next week.

&&

.UPDATE...
Issued at 1227 AM CDT Thu Aug 29 2024

Although the tornado watch has expired and the threat for
widespread severe weather has diminished, we still have a pretty
significant area of thunderstorms across central North Dakota.
The main threat will be large hail to half dollar size. Locally
gusty winds to 60 mph are also possible, with localized heavy
rainfall.

Strong forcing from a strong impulse pushing through western
North Dakota in combination with strong moisture convergence
and an increasing low level jet from central into eastern North
Dakota will result in this convection continuing over the next
few hours over central North Dakota. We updated pops based on
latest radar analysis.

UPDATE
Issued at 1105 PM CDT Wed Aug 28 2024

Tornado Watch has been allowed to expire as the tornado threat
is starting to diminish. The low level jet will be the focus for
thunderstorm development through the night. There still remains
a strong gradient of CAPE along and ahead of the front. With
shear still high and hodographs supporting rotating storms,
large hail and damaging winds will still be threats tonight. Be
sure to have ways to receive warnings through the night.

UPDATE
Issued at 946 PM CDT Wed Aug 28 2024

Continue to evaluate the Tornado Watch. Feel the front is
through Burleigh and Sheridan enough that a tornado threat is
not high enough for a watch. Thus have let the Tornado Watch
expire for these two counties, keeping them for the remainder of
the area. That said, a strong low level jet is still expected to
develop tonight. This could bring a second round of showers and
thunderstorms. Large hail and strong wind gusts will be the
main threat with this new activity and will have to be monitored
going forward.

UPDATE
Issued at 833 PM CDT Wed Aug 28 2024

** Mesoscale Discussion **

Severe-storm risk including potential tornadoes continues across
south central ND, generally east of Highway 83 east into parts
of Stutsman County. Large hail and damaging wind hazards will
also continue.

As of 01 UTC, strong-severe storms have maintained a discrete to
clustered mode east of Highway 83, as their boundary-relative
motion has kept them ahead of the surface cold front that itself
slowed its eastward advance, and remains close to the Missouri
River as of this writing. Deep-layer wind fields have also
maintained a more boundary-normal orientation thus far this
evening, perhaps due to a slightly slower progression of the
primary upper-level shortwave trough approaching from the west.
Low-level SRH has increased with the strengthening of the low-
level jet, leading to 0-1-km SRH on the order of 150-250 m2/s2
with enlarged low-level hodographs that support strong,
cyclical low-level mesocyclones. The supercell cluster east of
Bismarck along I-94 has also been interacting with a diffuse
warm frontal zone centered on Kidder/Logan Counties and
vicinity. The environment will continue to favor potential
tornadoes along with large hail and damaging winds for about the
next two hours as storms in south central ND continue to move
slowly east-northeast. Increasing inhibition resulting from
nocturnal boundary layer cooling will likely result in a gradual
reduction in the tornado potential by 03 to 04 UTC. However,
CAMs suggest additional strong to severe convection may develop
along or just behind the upstream cold frontal zone by 04-06
UTC. If those later storms do develop, the frontal forcing and
front-parallel wind fields would likely result in a more linear
mode with a wind and hail risk in the late evening and overnight.

CJS

UPDATE
Issued at 655 PM CDT Wed Aug 28 2024

Limited updates needed. Tornado Watch remains until 11 pm CDT
and much of what was in the previous mesoscale discussion
remains relevant. Large hail and strong winds are also of
concern for tonight. As storms push east there may eventually be
a transition from supercell to linear storm mode. This switch to
storm mode will have to be closely monitored, although the
hazards will generally remain the same with a slight nod more
towards wind and embedded supercells producing tornados. Overall
those in the central and eastern North Dakota should still stay
weather aware through the evening.

UPDATE
Issued at 536 PM CDT Wed Aug 28 2024

** Mesoscale Discussion **

Severe thunderstorms with large to very large hail from golf
ball to tennis ball size and a tornado risk are expected in
south central ND the next few hours. A rapid increase in the
coverage of storms is expected through 7 pm CDT.

Initial thunderstorm development centered on the Standing Rock
Nation is focused on a pre-frontal wind shift where surface
temperatures have exceeded 90 F. A surface low or triple point
is located located just west-northwest of Bismarck/Mandan as
of 22 UTC, with a diffuse warm frontal zone extending southeast
of that zone into Emmons County. Rich boundary layer moisture
marked by surface dewpoints around 70 F is present in that warm
frontal zone, and transitioning "billow cloud" structures noted
on satellite imagery are representative of sufficient PBL-based
SRH for strong low-level mesocyclones and a tornado risk given
the strong bouyancy with MLCAPE on the order of 3000 J/kg noted
on the 21 UTC Bismarck RAOB. The tornado risk will likely be
maximized within the broad/diffuse warm frontal zone and related
"PBL transition zone" in south central ND. This would include
the incipient supercells in far south central ND, especially as
they continue to move a bit further east closer to the warm
frontal zone. Any updrafts forming closer to the triple point
will similarly have a tornado and large to very large hail risk.

A cold front extends from Garrison south to Center, New Salem,
and Carson at 22 UTC, and as the related frontal ascent impinges
on the buoyant sector in central and especially south central
ND we expect rapid additional thunderstorm development by 00
UTC. The 21 UTC Bismarck RAOB sampled a residual warm nose
aloft, but MLCIN was largely minimized, suggesting frontal-
related cooling will sufficiently reduce the detrimental effects
of the warm nose and result in rapid convective initiation.
Effective-layer shear on the order of 45 kt will promote large
to very large hail from golf ball to tennis ball size hail,
especially with any discrete or semi-discrete supercells. The
forced ascent with the cold frontal zone and increasingly front-
parallel wind fields aloft will likely yield upscale growth by
00 to 01 UTC, though some hail risk will continue, along with
tornado risk, especially with any embedded supercell structures,
or if any semi-discrete/cluster modes are maintained closer to
the ND/SD border. The damaging wind risk will increase once
upscale growth occurs during the evening, too.

CJS

UPDATE
Issued at 459 PM CDT Wed Aug 28 2024

Tornado watch has been issued for central portions. Be sure to
have multiple ways to receive weather warnings and plan now for
action.

&&

.DISCUSSION...
Issued at 220 PM CDT Wed Aug 28 2024

Current surface analysis places low over southern Saskatchewan,
with cold front sweeping through western North Dakota, right now
generally running from Tioga to Dickinson to Hettinger. Ahead of
the front, gusty southeast winds continue to usher moisture into
the area with dewpoint values of 70 and above already noted over
parts of south central North Dakota. Upper level analysis
places notable compact low centered over north central Montana
into far southwest Saskatchewan/southeast Alberta, with multiple
waves rotating around it.

For the rest of this afternoon into this evening, the stage is
set for likely severe weather over central and parts of western
North Dakota, with the greatest threat over parts of south
central North Dakota. Atmosphere remains capped now over western
North Dakota, but expect development to commence very late this
afternoon into this evening as the front approaches central
North Dakota which latest CAMs have remained very consistent
on. Initial growth may be quite swift, given forecast mixed-
layer CAPE values of around 2500-3500 J/KG over southern
portions of the area, and still 1500-2500 to the north almost to
the Canadian border. Forecast deep layer shear remains quite
elevated at 45-50kts at time of storm initiation onward.
Initially, some swift growing discrete supercells will be
possible, but expect convection to fill in and become more
towards linear as time goes on and the storms push east. This
brings us to threats. Forecast looping hodographs/enhanced low
level shear over south central North Dakota signify the
potential for tornadic development, notably during the initial
supercell phase. In addition, we have been messaging the
potential for tennis ball size hail/wind gusts to 70 mph as the
main threats, though would not be shocked if something
large/stronger would occur with an initial storm. Storms with
the front will push east, but additional storm development
behind the main line are possible given an enhanced strong low
level jet, especially over the James River Valley region.

On Thursday, upper low will push east-northeast into southern
Manitoba before becoming quasi-stacked. This will result in a
windy day over much of the area, greatest wind speeds over
western portions of the area. This may also bring a little light
precipitation to parts of our north given the cyclonic flow.

A stretch of drier conditions are expected going into and
through the holiday weekend with ridging to the west which will
gradually move east to start the upcoming week. Seasonal
temperatures through the weekend, with a warming trend next
week.

&&

.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/...
Issued at 1227 AM CDT Thu Aug 29 2024

Showers and thunderstorms will continue to be found across
central North Dakota overnight. Sites with storms could see
brief MVFR to IFR conditions as they pass. Western sites will
mostly be VFR conditions. Towards morning convection is
expected to diminish as a cold front pushes through the area.
VFR conditions are expected during the day Thursday with breezy
west to northwest winds.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...TWH
DISCUSSION...Anglin
AVIATION...Anglin
Hazardous weather outlook, Aug 29, 12:43 AM CDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1243 AM CDT Thu Aug 29 2024

NDZ003>005-011>013-020>023-025-034>037-042-045>048-050-051-300545-
Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Oliver-McLean-
Sheridan-Wells-Foster-Morton-Burleigh-Kidder-Stutsman-Grant-Sioux-
Emmons-Logan-La Moure-McIntosh-Dickey-
1243 AM CDT Thu Aug 29 2024 /1143 PM MDT Wed Aug 28 2024/

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...Tonight

Isolated to scattered severe thunderstorms are possible overnight.
The main threats will be large hail up to the size of a golf
balls. A local gust to 60 mph is also possible. Heavy rainfall
may bring localized flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please report any severe
weather to the National Weather Service in Bismarck at
1-800-247-0212.

NDZ001-002-009-010-017>019-031>033-040-041-043-044-300545-
Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Mercer-
Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams-
1243 AM CDT Thu Aug 29 2024 /1143 PM MDT Wed Aug 28 2024/

This Hazardous Weather Outlook is for portions of northwest North
Dakota, south central North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Thunderstorms are possible for portions of the area tonight.
Severe weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

In the hours before

Local storm report, Aug 28, 9:25 PM CDT, 3 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
925 PM CDT Wed Aug 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     Tstm Wnd Dmg     Sterling                46.81N 100.29W
08/28/2024                   Burleigh           ND   Broadcast Media

            Broadcast media relayed report of large tree
            snapped near the base.

&&
Special weather statement, Aug 28, 9:33 PM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Bismarck ND
933 PM CDT Wed Aug 28 2024

NDZ037-048-290300-
La Moure ND-Stutsman ND-
933 PM CDT Wed Aug 28 2024

...STRONG THUNDERSTORMS WILL IMPACT STUTSMAN COUNTY THROUGH 1000 PM
CDT...

At 932 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 6 miles northwest of Jamestown, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Jamestown, Gackle, Medina, Wimbledon, Streeter, Ypsilanti, Buchanan,
Spiritwood Lake, Montpelier, Cleveland, Spiritwood, Pingree,
Courtenay, Eldridge, Sydney, Windsor, Edmunds, and Millarton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seek shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
North Dakota.

&&

LAT...LON 4662 9841 4663 9944 4726 9911 4726 9847
      4663 9844
TIME...MOT...LOC 0232Z 262DEG 37KT 4697 9879

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BESSON
Local storm report, Aug 28, 9:41 PM CDT, 3 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
941 PM CDT Wed Aug 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     Hail             Regan                   47.16N 100.53W
08/28/2024  E1.25 Inch       Burleigh           ND   Broadcast Media

            Delayed report from broadcast media. Picture
            of multiple hailstones.

&&
Special weather statement, Aug 28, 9:59 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Bismarck ND
959 PM CDT Wed Aug 28 2024

NDZ037-290330-
Stutsman ND-
959 PM CDT Wed Aug 28 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN STUTSMAN COUNTY
THROUGH 1030 PM CDT...

At 959 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 6 miles north of Spiritwood, or 13 miles northeast of
Jamestown, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Jamestown, Kensal, Spiritwood Lake, Buchanan, Cleveland, Spiritwood,
Pingree, Courtenay, Eldridge, Windsor, and Edmunds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seek shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
North Dakota.

&&

LAT...LON 4682 9914 4733 9900 4733 9847 4698 9847
      4698 9844 4683 9844
TIME...MOT...LOC 0259Z 265DEG 49KT 4702 9846

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BESSON
Local storm report, Aug 29, 12:33 AM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1233 AM CDT Thu Aug 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     Hail             Harvey                  47.77N 99.94W
08/29/2024  M1.00 Inch       Wells              ND   Trained Spotter

            Quarter and Nickel size hail in Harvey.

&&

Johnson
Local storm report, Aug 29, 12:43 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1243 AM CDT Thu Aug 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     Hail             Harvey                  47.77N 99.94W
08/29/2024  M1.00 Inch       Wells              ND   Public

            Quarter size hail reported on Facebook in
            Harvey.

&&

Johnson

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 7:02 PM CDTSevere Thunderstorm WarningBISBurleigh, Sheridan58 min
Aug 28, 7:05 PM CDTTornado WarningBISBurleigh, Kidder25 min
Aug 28, 7:09 PM CDTSevere Thunderstorm WarningBISEmmons, Sioux49 min
Aug 28, 7:28 PM CDTTornado WarningBISBurleigh, Kidder32 min
Aug 28, 7:54 PM CDTTornado Warning Tornado observedConsiderable damage threatBISKidder36 min
Aug 28, 8:27 PM CDTTornado WarningBISKidder, Stutsman33 min
Aug 28, 9:18 PM CDTAreal Flood AdvisoryBISKidder, Stutsman6 hr
Aug 28, 9:33 PM CDTSpecial Weather StatementBISStutsman27 min
Aug 28, 9:59 PM CDTSpecial Weather StatementBISStutsman31 min
Aug 28, 10:13 PM CDTSevere Thunderstorm Warning Considerable damage threatBISEmmons47 min
Aug 28, 10:54 PM CDTSevere Thunderstorm WarningBISEmmons, Logan66 min
Aug 28, 11:42 PM CDTSevere Thunderstorm WarningBISKidder, Logan, Stutsman63 min
Aug 29, 12:21 AM CDTSevere Thunderstorm WarningBISPierce, Sheridan, Wells54 min
Aug 29, 12:58 AM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan47 min
Aug 29, 1:23 AM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver, Sheridan52 min
Aug 29, 1:41 AM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver, Sheridan49 min
Aug 29, 1:54 AM CDTSevere Thunderstorm WarningBISMcHenry, Pierce24 min

Nearby

Flash Flood Warnings in North Dakota, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.